# SDR CALA2016062295464

- Difficulty date: June 18, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 73,822 hours, 27,549 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY LIGHT SWITCH IN ARMED MODE AND LOSS OF ACFT POWER, EMERGENCY LIGHTS DO NOT COME ON IN THE CABIN AND OVERWING.  REPLACED EMERGENCY POWER SUPPLY AND BATTERY AT DOOR 1L.  OPS CK GOOD.
